# SDR UALA2012041502290

- Difficulty date: April 12, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 56,635 hours, 15,854 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AIR FLOW COMING OUT OF CAPTAIN'S UPPER FORWARD WINDSCREEN.  COMPLIED WITH MEL.  DUCTING APPEARS INTACT THROUGHOUT FLIGHT DECK.  REPLACED RIGHT RECIRCULATION FAN.  DURING TAKEOFF ROLL EXCESSIVE AMOUNT OF AIRFLOW AROUND LEFT FWD WINDSCREEN, IT WAS NORMAL DURING CRZ, THROTTLE BACK ON DESCENT EXCESSIVE AIRFLOW CAME BACK WITH NOISY DUCTS, PER CREW.  FOUND OVERHEAD OUTLET VENT CAPTAIN'S SIDE DAMAGED, CAUSING VIBRATION WHEN LARGE AIRFLOW.  VENT AND DUCT SECURE.  TAPE APPLIED TO VENT ON CAPT'S SIDE TO STOP VIBRATION AND SILENCE NOISE, DUCT IS SECURE AND AIRFLOW IS NOT AFFECTED.  REPAIRED CAPT OVERHEAD VENT REF ECRA 2114-01000 REF DOCK WU F8050E.
